Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Sustiva And Epzicom

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Sustiva+Epzicom in one pill?

Hi Dr. DeJesus, I currently switched from Atripla to Sustiva+Epzicom due to increasing liver/kidney function. I notice while reading your profile that you have been in close contact with the drug companies. Is there any future plans that you know...
Edwin DeJesus, M.D., F.A.C.P.

Response from Edwin DeJesus, M.D., F.A.C.P.

...It is very unlikely that Sustiva and Epzicom will ever be combined into a single tablet. There are a lot of logistic reasons why that would not happen, and probably they Read more »

Does Sustiva + Epzicom cause facial wasting?

I just recently switched from Atripla to Sustiva+Epzicom and am concerned about facial wasting. I... Read more »

Itchy Rash from Sustiva and Truvada - Sustiva and Epzicom

I was on Sustiva-Viread-Emtriva for 4 months and was doing great. Then replaced the last two with... Read more »
Articles
The Body's "Ask the Experts" Forums

FAQs About Epzicom (Abacavir/3TC, Kivexa) From The Body's "Ask the Experts" Forums

...old and have been HIV positive for about two years. My doctor wants me to start treatment. He gave me two choices: Epzicom + Sustiva (efavirenz, Stocrin) or Combivir (AZT/3TC) + Sustiva. I have no liver or kidney issues. Which of these regimens... Read more »
Test Positive Aware Network

CROI Conference Update

...TBR-652 and Vicriviroc New Drugs Will Need New Designs Mix and Match: Finding the Best of All Options Reyataz vs. Sustiva Epzicom vs. Truvada Evidence Shows That Treatment Helps Prevent Transmission of HIV Once-Daily Prezista ... Read more »
The Body PRO

CROI 2010 Wrap-Up: The Evolution of Antiretroviral Therapy

...[atazanavir, ATV]. Since there were two comparisons, there are four arms: You have Truvada/Sustiva, Truvada/Reyataz, Epzicom/Sustiva and Epzicom/Reyataz. It's a complicated study design. We had already heard, in Mexico City in 2008, the results... Read more »
The Body's "Ask the Experts" Forums

Hot Topics at The Body's "Ask the Experts" Forums, May 27, 2008

...about long-term harm to my liver and kidneys. Would it be crazy to stop taking my meds for a while?   Will There Ever Be a Sustiva and Epzicom Combo Pill? I recently switched from Atripla (efavirenz/tenofovir/FTC) to Sustiva (efavirenz,... Read more »
Connect With Others

SUSTIVA and mental issues

Posted by LivingExample
...Just wondering if anyone else was taking Sustiva/Epzicom or Sustiva and something else and experienced extreme social anxiety issues as well as depression and fatigue. The first Read more »

depression

Posted by dElle, 6 Replies
...everyone. I just wanted to get some feedback on anyone who is taking antidepressants. I have been + for over 3 years and am taking Epzicom and Sustiva. HIV has not taken over my life and I am fairly well adjusted (numbers are great too). As... Read more »

breathing problems

Posted by Positivelyok, 2 Replies
...cannot seem to get in enough air. If feels as though something is not allowing me to take in a full exchange of air. I am on Sustiva and Epzicom, my numbers are great and am undetectable and I will be seeing my MD in a few weeks. I am taking... Read more »

The correct med regimen

Posted by Jim327040, 2 Replies
...horrifying stuff. I stopped the Atripla as advised while the new doc did more gene studies. A week later I went on a combination of Sustiva and Epzicom (which contains 2 drugs) so I take two tablets a day at the same time instead of just one... Read more »